# SDR HALA0800541

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 10,691 hours, 26,323 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0564
- Condition: Failed
- Location: Mlg
- Part time: 486 hours, 1,176 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO REPLACE NR 4 MLG TIRE DUE TO RECAP SEPARATION.  REPLACED NR 4 MLG TIRE PER AMM 32-41-01, SPIN CK GOOD.
